# SDR USAA950017

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11345
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLT - FLT NR 1095 - ON FINAL APPROACH, CREW GOT 3 GREEN LIGHTS ON THE GEAR BUT ALSO GOT A LIGHT IN THE GEAR HANDLE AND RT MLG NOT LOCKED ON MULTI FUNCTION DISPLAY UNIT.  CYCLED GEAR.  ALL INDICATIONS NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DETERMINED RT MLG PRIMARY DOWNLOCK SENSOR OVER-SENSING.  REPLACED SENSOR IAW MM 32-61-03-400-814A AND CONFIRMED CORRECT ADJ PER MM 32-61-03-820-815A.  LANDING GEAR POSITION INDICATION SYSTEM OPERATIONAL NORMAL.  (Z)
